# SDR ASOA2016041114697

- Difficulty date: April 11, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 32,530 hours, 30,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CENTER EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R THE BULB IAW AMM 33-51-21.  OPS CHECKED GOOD.
